# SDR REXA2017081900894

- Difficulty date: August 19, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 22,908 hours, 14,775 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT COFFEE MAKER GIVES OFF A BURNING SMELL WHEN TRYING TO BREW & LEAKS WATER FROM UNDER THE HOT PLATE BASE. PERFORMED OPS CHECK OF THE NR 1 COFFEEMAKER IAW AMM 25-32-06. OPS CHECKED GOOD. NO LEAKS FOUND
